MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA 70CC TAH; BIVENTRICULAR REPLACEMENT DEVICE

SYNCARDIA SYSTEMS, LLC SYNCARDIA 70CC TAH; BIVENTRICULAR REPLACEMENT DEVICE
Catalog Number P/N 500101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Multiple Organ Dysfunction Syndrome (3261)
Date of Event 12/26/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Patient death due to multi-system organ failure.Device confirmed by hospital staff to not have caused or contributed to patient death.Device was not explanted and no autopsy was performed.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
 
Event or Problem Description
Per hospital staff, reported death of patient from multi-system organ failure after 742 days on support.The outcome form indicates there was no autopsy, the device was not explanted, and the device did not cause or contribute to the death.

Brand Name
SYNCARDIA 70CC TAH
Common Device Name
BIVENTRICULAR REPLACEMENT DEVICE
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key21231590
Report Number3003761017-2025-00083
Device Sequence Number17209083
Product Code LOZ
UDI-Device Identifier00858000003008
UDI-Public(01)00858000003008
Combination Product (Y/N)N
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberP/N 500101
Device Lot Number126276
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age57 YR
Patient SexMale